# SDR SWAA2022022365813

- Difficulty date: January 29, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 20,630 hours, 9,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 120DF
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR PANEL 120DF HAS CORROSION AROUND EDGES DOT 19 / [01] EVALUATED CORROSION; 48' OF CONTINUOUS CORROSION FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-1;[02] VERIFIED PN: 2024-T3-071 A-TAG: A106985 FOR NEW PANEL FABRICATION IAW SRM 25-52-01-201-801;[03] VERIFIED PN: 2024-T3-071 A-TAG: A106985 FOR NEW PANEL FABRICATION IAW AMM 25-52-01-201-801;[04] VERIFIED ITEM 1; 2; AND 3;[05] VERIFIED ITEMS 1 THROUGH 4;[06] COMPLETED FABRICATION OF FLOOR PANEL IAW AMM 25-52-01-201-801;[07] VERIFIED STEP 6;[08] VERIFIED STEPS 6 AND 7;[09] OK GIVEN TO RESTORE PROTECTIVE FINISHES;[10] BEGAN TREATING AND PRIMING NEW FLOOR PANEL IAW AMM 51-21-41-370-801 AND AMM 51-21-72-370-804;[11] FINISHED TREATING AND PRIMING NEW FLOOR PNL #120DF IAW AMM 51-21-41-370-801 AND AMM 51-21-72-370-804.;[12] VERIFIED ITEM 10 AND 11 AUDIT C/W
